Previous |  Up |  Next


Title: Ramsey topological spaces (English)
Author: Nešetřil, J.
Author: Rödl, V.
Language: English
Journal: General topology and its relations to modern analysis and algebra IV
Volume: Part B: Contributed Papers
Issue: 1976
Pages: 333-337
Category: math
MSC: 05A17
MSC: 54C25
MSC: 54C99
MSC: 54D10
MSC: 54F05
idZBL: Zbl 0385.54010
idMR: MR0458361
Date available: 2009-02-12T09:14:32Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_04-1976-2_71.pdf 734.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo